# SDR 2007UALA03267

- Difficulty date: August 18, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 68,333 hours, 8,284 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHTS INOP ROWS 48 THRU 61 RIGHT AND ROW 46 THRU 61 LEFT.  08-31-07   REPLACED BATTERY AT POWER SUPPLY M7928. LIGHTS OP CHECKS NORMALLY.
